Advertisement

Ukrainian Mathematical Journal

, Volume 22, Issue 2, pp 221–224 | Cite as

On a method for obtaining asymptotic formulas for an extremal sequence of regular monotonic polynomials

  • G. A. Sogomonova
Brief Communications
  • 20 Downloads

Keywords

Asymptotic Formula Extremal Sequence Monotonic Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. N. Bernshtein, Collected Papers [in Russian], Vol.1, Izd. Akad. Nauk SSSR, Moscow (1954), p. 32.Google Scholar
  2. 2.
    S. N. Bernshtein, Collected Papers [in Russian], Vol.2, Izd. Akad. Nauk SSSR, Moscow (1954), p. 100.Google Scholar
  3. 3.
    M. A. Naimark, Linear Differential Operators [in Russian], Gostekhizdat, Moscow (1954).Google Scholar
  4. 4.
    V. B. Ozhegov, On Some Properties of Generalized Appel Polynomials [in Russian], Authors Candidates Dissertation, Leningrad (1954).Google Scholar
  5. 5.
    G. A. Sogomonova, “Some properties of extremal sequences of regular monotonic polynomials,” Dokl. Akad. Nauk SSSR,173, No. 5 (1967).Google Scholar
  6. 6.
    G. A. Sogomonova, “Some extremal problems for cyclic monotonie polynomials,” Uch. Zap. Leningrad. Pedag. Inst., 302 (1967).Google Scholar
  7. 7.
    Ya. Tagamlitskii, Izv. Matem. Inst. Bulg. Akad. Nauk, Publ. 2,3, 187 (1959).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • G. A. Sogomonova
    • 1
  1. 1.Leningrad institute of MechanicsUSSR

Personalised recommendations